We establish the existence of solutions for a quasiequilibrium problem in the context of infinite-dimensional separable Banach spaces. To this purpose, we use a fixed point technique which is based on the notion of inside point of a convex set that appeared in 1956 in a paper by E. Michael [12]. As particular case, we provide the existence of a generalized Nash equilibrium requiring the lower semicontinuity of the strategy map and the closedness of the fixed point set.

An existence result for quasiequilibrium problems in separable Banach spaces

CASTELLANI, MARCO;GIULI, MASSIMILIANO
2015

Abstract

We establish the existence of solutions for a quasiequilibrium problem in the context of infinite-dimensional separable Banach spaces. To this purpose, we use a fixed point technique which is based on the notion of inside point of a convex set that appeared in 1956 in a paper by E. Michael [12]. As particular case, we provide the existence of a generalized Nash equilibrium requiring the lower semicontinuity of the strategy map and the closedness of the fixed point set.
File in questo prodotto:
File Dimensione Formato  
jmaa 425 (2015) 85-95.pdf

accesso aperto

Tipologia: Documento in Post-print
Licenza: Creative commons
Dimensione 325.26 kB
Formato Adobe PDF
325.26 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11697/15948
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 23
  • ???jsp.display-item.citation.isi??? 25
social impact